MAUDE Adverse Event Report: DEPUY MITEK LLC US MICROFIX QA+ #4/0 OCORD P-3 W/BIT; SOFT-TISSUE ANCHOR, BIOABSORBABLE

DEPUY MITEK LLC US MICROFIX QA+ #4/0 OCORD P-3 W/BIT; SOFT-TISSUE ANCHOR, BIOABSORBABLE
Model Number 212044
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/22/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by the affiliate in colombia that during a ligament orrhaphy procedure on an unknown date, it was observed that the suture on the microfix qa+ #4/0 ocord p-3 w/bit device was released and reinserted into the anchor already in place in the patient.There were no adverse patient consequences nor surgical delay reported.No additional information was provided.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by depuy mitek or its employees that the report constitutes an admission that the device, depuy mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Additional narrative: udi: (b)(4).Reporter is a j&j employee.The device manufacture date is currently unavailable.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by depuy mitek or its employees that the report constitutes an admission that the device, depuy mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: investigation summary: the complaint device is not being returned, it was discarded by the customer, therefore unavailable for a physical evaluation.However, a photo was provided.Upon visual inspection of the photo, only device information was observed.The complaint reported was not confirmed.The photo does not provide enough evidence to determine root cause.Physical evaluation should provide more information to discern a possible root cause.The root cause for the issue experienced by the customer cannot be determined.A manufacturing record evaluation was performed for the finished device lot number: 9l35913, and no nonconformances were identified.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.

Brand Name
MICROFIX QA+ #4/0 OCORD P-3 W/BIT
Common Device Name
SOFT-TISSUE ANCHOR, BIOABSORBABLE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
Manufacturer (Section G)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
Manufacturer Contact
kate karberg
325 paramount drive
raynham, MA 02767
3035526892
MDR Report Key16045387
Report Number1221934-2022-04175
Device Sequence Number20067657
Product Code MAI
UDI-Device Identifier10886705001897
UDI-Public10886705001897
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K150209
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2025
Device Model Number212044
Device Catalogue Number212044
Device Lot Number9L35913
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/02/2022
Supplement Date Received by Manufacturer01/05/2023
01/04/2023
Initial Report FDA Received Date12/23/2022
Supplement Report FDA Received Date01/06/2023
01/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/24/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale